# SDR SWAA2016022549408

- Difficulty date: February 14, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 68,930 hours, 56,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546822
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB CORRODED, BETWEEN BS 727B - 727C, AT MIDDLE LIGHTNING HOLE AREA.  R & R WEB IAW SRM & DWG.
